Progesterone only pill weird side effects

I don't have any emotional side effects other then brain fog and today I had a migraine.

However ever since I started taking the pill (I'm not sure what it's called) I've been getting bumps all over my body which my mom later told me were hives and their super itchy. Now the hives are getting bigger, 1 is the size of my thumb.

Also today I also have orange discharge (tmi) is this spotting? Or is it an infection?

Has anyone else experienced this? I read previous posts and someone did get a rash on progesterone but it went away after.

7 Replies

oldestnewest
  • The discharge could just be a normal vaginal discharge, but tinged with a little bit of blood. Progesterone can cause periods to gradually lesson and disappear. But I am only surmising, on this.

    I cannot suggest much about the hives - unless there is something else you are allergic to, that you have taken / or been exposed to without realising it. I had bumps and itchy bits all over my upper arms and thighs at the weekend ... and it was just heat/ sweat rash as I'd been out in the sun in shorts and sleeveless top for the first time this summer (very pale skin, don't really tan , should know better, and the weather has been c*** in this part of Devon, until now).

    However, you should not have to sit there worrying, so it's worth getting it checked. Go to your GP and tell her/him your worries. You have been given an artificial hormone/ strange chemical, so you have a perfect right to have concerns and get them checked out.

    Don't worry, just go and have it checked.

    Take care.

  • Thanks, I'm getting swabs today since I now also have abdominal pain at a 10 even though I'm on naxopren. and I'm phoning my gynocologists office,

  • Not sure about the hives but I'm having killer headaches and "brain fog" since starting Cezarette almost 2 months ago. I've also had 4 very long periods in those two months. Additionally, my day to day endo pain hasn't stopped either. I wanted to give it three months to see if it will settle down, as I've read that can happen, but I think I've got to the point where I'm ready to give up as its not for me. I've booked a doctor's appointment to discuss other options. Can't take the combined pill as I get migraine with aura and its not generally prescribed due to associated stroke risk. Not sure if that really helps, but people do get weird reactions to it and its worth talking to your gp to make sure all is well!

  • Sorry, just saw above you are already seeing a gyn - best of luck :)

  • I totally understand about migraines ever since I was on loloestrin I've been getting headaces and yesterday I got a migraine, I'm getting a brain MRI because my Neurologist thinks I might have endo or a tumour... Hopefully not the later

  • I had major huge reactions to cereazette, I bleed for the majority of the months I took it and had 3 good weeks out of it and some very strange thoughts, so weird to explain. Had to stop taking it x

  • I just came back from the doctor, I got a uti that may be a kidney infection, and the rash might be heat rash but the doctor says not to worry.

You may also like...